Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/43953
Title: A power penalty method for a bounded nonlinear complementarity problem
Authors: Wang, S
Yang, X 
Keywords: Bounded nonlinear complementarity problems
Convergence rates
Nonlinear variational inequality problems
Power penalty methods
ξ-monotone functions
Issue Date: 2015
Publisher: Taylor & Francis
Source: Optimization, 2015, v. 64, no. 11, p. 2377-2394 How to cite?
Journal: Optimization 
Abstract: We propose a novel power penalty approach to the bounded nonlinear complementarity problem (NCP) in which a reformulated NCP is approximated by a nonlinear equation containing a power penalty term. We show that the solution to the nonlinear equation converges to that of the bounded NCP at an exponential rate when the function is continuous and (Formula presented.) -monotone. A higher convergence rate is also obtained when the function becomes Lipschitz continuous and strongly monotone. Numerical results on discretized ‘double obstacle’ problems are presented to confirm the theoretical results.
URI: http://hdl.handle.net/10397/43953
ISSN: 0233-1934
EISSN: 1029-4945
DOI: 10.1080/02331934.2014.967236
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

WEB OF SCIENCETM
Citations

2
Last Week
0
Last month
Citations as of Oct 18, 2017

Page view(s)

30
Last Week
2
Last month
Checked on Oct 16, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.